# SDR DXTA2025070204096

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 8,010 hours, 5,329 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 16920
- Condition: Broken
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOW OF N541QS THE THIRD STATIC WICK FROM THE WINGTIP OF THE LEFT WING MADE CONTACT WITH THE RIGHT LEADING EDGE OF N959QS AND BROKE OFF. CORRECTIVE ACTION; VISUALLY INSPECTED LEFT WING TRAILING EDGE. THE ONLY DAMAGE APPEARS TO BE A BROKEN STATIC WICK. REPLACED BROKEN STATIC WICK AND VISUALLY INSPECTED STATIC WICK BASE. NO DEFECTS NOTED. REF CE-680A M/M 23-60-05.
